Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 35, NWS Cheyenne, WY

June 3, 20154 counties in Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 3, 2015, 9:34 PM MDT for 4 counties in Wyoming. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2015, 9:34 PM MDT (03:34 UTC)
Expired
Jun 3, 2015, 10:15 PM MDT
In force
41 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

Counties Converse County, WY, Goshen County, WY, Niobrara County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 174 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 8:59 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 3.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WUUS55 KCYS 040334
SVRCYS
WYC009-015-027-031-040415-
/O.NEW.KCYS.SV.W.0035.150604T0334Z-150604T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
934 PM MDT WED JUN 3 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
  NORTHWESTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
  EAST CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...
  NORTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 1015 PM MDT

* AT 933 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KEELINE...OR
  13 MILES SOUTHWEST OF LUSK...MOVING NORTHEAST AT 20 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. THIS STORM HAS A HISTORY OF PRODUCING 
           HAIL IN EXCESS OF TWO INCHES IN DIAMETER. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LUSK...MANVILLE...LANCE CREEK...MANNING RANCH...KEELINE...RAWHIDE
  BUTTES AND LOST SPRINGS.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 114 AND
116.

THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY 
IN EFFECT FOR THE WARNED AREA. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4248 10460 4253 10505 4311 10507 4299 10406
TIME...MOT...LOC 0333Z 203DEG 17KT 4266 10469 

HAIL...2.50IN
WIND...60MPH

$$

HAMMER
1 follow-up statement
867 
WWUS55 KCYS 040358
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
958 PM MDT WED JUN 3 2015

WYC009-015-027-031-040415-
/O.CON.KCYS.SV.W.0035.000000T0000Z-150604T0415Z/
NIOBRARA WY-GOSHEN WY-CONVERSE WY-PLATTE WY-
958 PM MDT WED JUN 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR SOUTHERN NIOBRARA...NORTHWESTERN GOSHEN...EAST CENTRAL CONVERSE
AND NORTHEASTERN PLATTE COUNTIES...

AT 958 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MANVILLE...OR
9 MILES WEST OF LUSK...MOVING NORTH AT 20 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LUSK...MANVILLE...MANNING RANCH...KEELINE...LANCE CREEK AND LOST
SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4255 10453 4256 10502 4311 10507 4299 10406
TIME...MOT...LOC 0358Z 202DEG 16KT 4276 10464 

HAIL...2.50IN
WIND...60MPH

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:18 PM MDT, 16 minutes earlier.

Area forecast discussion, Jun 3, 9:18 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
918 PM MDT WED JUN 3 2015

.UPDATE...
ISSUED AT 913 PM MDT WED JUN 3 2015

TORNADO WATCH ALLOWED TO EXPIRE BUT A SEVERE THUNDERSTORM WATCH IS
NOW IN EFFECT UNTIL 2 AM FOR PORTIONS OF SOUTHEAST WYOMING AND
ALLOWEDOF THE WESTERN NEBRAKSA PANHANDLE. THUNDERSTORM ACTIVITY
SHOULD WIND DOWN OVER THE NEXT FEW HOURS SO THE MAIN SEVERE
WEATHER THREAT WILL LIKELY BE BEFOR MIDNIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 246 PM MDT WED JUN 3 2015

TORNADO WATCH REMAINS IS IN EFFECT FOR MOST OF SOUTHEAST
WYOMING...NOT INCLUDING CARBON COUNTY...AND WESTERN NEBRASKA NEAR
THE WYOMING BORDER. THEREFORE...WILL PRIMARILY FOCUS ON THE NEXT
12 HOURS. CONVECTION INITIATION HAS BEGUN ACROSS NORTHERN ALBANY
COUNTY AND NORTHERN CARBON COUNTY. THUNDERSTORMS ARE NOT TERRIBLY
STRONG YET SINCE THEY ARE IN THE VICINITY OF SOME DRIER AIR.
EXPECT THUNDERSTORMS TO GRADUALLY MOVE INTO THE LARAMIE RANGE AND
THEN EVENTUALLY INTO THE HIGH PLAINS. WATER VAPOR SATELLITE LOOP
SHOWS A DISTURBANCE ALOFT MOVING TOWARDS WYOMING. THE TIMING OF
THIS DISTURBANCE WILL IMPACT THE COVERAGE OF SEVERE THUNDERSTORMS
THROUGH TONIGHT. THE DISTURBANCE IS TRENDING A LITTLE LATER
COMPARED TO PREVIOUS MODEL RUNS.

EXPECT ISOLATED TO WIDELY SCATTERED COVERAGE INTO LATE THIS
EVENING AS THE BOUNDARY LAYER CONTINUES TO DESTABILIZE. ISOLATED
TORNADOES ARE POSSIBLE ALONG AND EAST OF THE LARAMIE RANGE SO
WILL HAVE TO PAY CLOSE ATTENTION TO THE TSTORMS AS THEY MOVE OFF
OF THE MOUNTAINS. THIS IS ESPECIALLY TRUE OVER THE NORTH PLATTE
RIVER VALLEY AS SURFACE WINDS ARE MORE EASTERLY. THE ONLY FLY IN
THE OINTMENT IS THE STRENGTH OF THE CAP INVERSION BELOW 700MB. IF
THIS CAP REMAINS TOO STRONG...PORTIONS OF THE WATCH AREA MAY NOT
SEE MUCH ACTIVITY AT ALL. THUNDERSTORMS WILL GRADUALLY TRANSITION
TO MORE OF A HAIL AND STRONG WIND THREAT FURTHER EAST INTO
TONIGHT.

THE POTENTIAL FOR SEVERE TSTORMS WILL CONTINUE INTO THURSDAY AND
FRIDAY AS WELL WITH LESS OF A TORNADO THREAT AND MORE OF A HAIL
THREAT EXPECTED. HIGH TEMPERATURES IN THE 70S ARE EXPECTED EACH
DAY.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 232 PM MDT WED JUN 3 2015

SATURDAY WILL START OFF WITH UPPER LEVEL LOW PRESSURE OVER
CALIFORNIA AND NEVADA. AHEAD OF THE UPPER LOW...DIFFLUENT
SOUTHWEST FLOW ALOFT WILL BE IN PLACE ACROSS THE FORECAST AREA
THROUGH THE WEEKEND BRINGING CONTINUED CHANCES FOR THUNDERSTORMS
AND MILD TEMPERATURES. SEVERE THUNDERSTORMS MAY BE POSSIBLE BOTH
SATURDAY AND SUNDAY AFTERNOON BUT THAT WILL PARTLY DEPEND ON
TIMING OF SHORTWAVES EMBEDDED IN THE UPPER LEVEL FLOW. ECMWF AND
GFS ARE BOTH SHOWING RIDGING ACROSS THE WESTERN AND CENTRAL CONUS
BY EARLY NEXT WEEK WITH WARMER TEMPERATURES AND LESSER CHANCES FOR
PRECIPITATION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 525 PM MDT WED JUN 3 2015

WILL KEEP ISOLATED TSTMS IN THE TAF FOR SITES TO THE EAST OF THE
LARAMIE RANGE THROUGH THE EVENING...ALTHOUGH DEVELOPMENT HAS BEEN
SLOW TO OCCUR AND UNCERTAINTY EXISTS THROUGH 06Z. WITH PLENTIFUL
LOW LEVEL MOISTURE...LOW CLOUDS AND IFR CIGS WILL LIKELY DEVELOP
IN THE HOURS BEFORE SUNRISE ON THURS ACROSS THE PLAINS.

&&

.FIRE WEATHER...
ISSUED AT 246 PM MDT WED JUN 3 2015

NO FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH THE WEEKEND WITH
A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS AND HIGH RELATIVE
HUMIDITIES.

&&

.HYDROLOGY...
ISSUED AT 246 PM MDT WED JUN 3 2015

THE NORTH PLATTE RIVER WILL CONTINUE TO FALL THIS WEEK AS UPSTREAM
RESERVOIRS LIMIT THEIR RELEASES. HOWEVER...MITCHELL WILL REMAIN
ABOVE FLOOD STAGE THROUGH FRIDAY BEFORE FALLING BELOW FLOOD STAGE
SOMETIME THIS WEEKEND. OTHERWISE...THE NORTH PLATTE RIVER FROM
HENRY TO MINATARE WILL REMAIN IN OR NEAR ACTION STAGE.

RIVER LEVELS WILL INCREASE THIS WEEK ALONG THE LARAMIE RIVER AT
LARAMIE AND ALSO AT FILMORE. THE STAGE AT FORT LARAMIE WILL
REMAIN ELEVATED THROUGH THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...SML
SHORT TERM...TJT
LONG TERM...SML
AVIATION...ZF
FIRE WEATHER...TJT
HYDROLOGY...TJT/RJM
Hazardous weather outlook, Jun 3, 2:37 PM MDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
237 PM MDT WED JUN 3 2015

NEZ019-020-054-095-096-WYZ101>119-042045-
SCOTTS BLUFF-BANNER-KIMBALL-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
237 PM MDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND
PORTIONS OF THE NEBRASKA PANHANDLE NEAR THE WYOMING BORDER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM LATE THIS EVENING. THE
ONLY COUNTY NOT IN THE TORNADO WATCH IS CARBON COUNTY.

SCATTERED THUNDERSTORMS WILL DEVELOP INITIALLY AROUND THE
MOUNTAINS THIS AFTERNOON THEN SPREAD OVER THE PLAINS LATER THIS
AFTERNOON AND EVENING. SOME STORMS WILL LIKELY BE SEVERE WITH
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY
THROUGH SUNDAY. SOME STRONG TO SEVERE STORMS ARE POSSIBLE ONCE
AGAIN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE TODAY AND TONIGHT.

NEZ002-003-021-055-042045-
DAWES-BOX BUTTE-MORRILL-CHEYENNE-
237 PM MDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. THESE
THUNDERSTORMS MAY BE SEVERE AND CONTAIN VERY HEAVY RAIN...LARGE
HAIL...AND STRONG DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY
THROUGH SUNDAY. SOME STRONG TO SEVERE STORMS ARE POSSIBLE ONCE
AGAIN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE URGED TO REPORT SEVERE WEATHER TONIGHT.

In the hours before

Special weather statement, Jun 3, 7:14 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
714 PM MDT WED JUN 3 2015

WYZ101-103-107-040200-
EAST PLATTE COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
NORTH LARAMIE RANGE WY-
714 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONVERSE AND
NORTHWESTERN PLATTE COUNTIES UNTIL 800 PM MDT...

AT 713 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF ESTERBROOK CAMPGROUND...OR 13 MILES SOUTHEAST OF
DOUGLAS...MOVING NORTH AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS AND LOST SPRINGS.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 118 AND
137.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4249 10515 4251 10539 4289 10537 4280 10490
TIME...MOT...LOC 0113Z 186DEG 22KT 4258 10526

HAMMER
Special weather statement, Jun 3, 7:21 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
721 PM MDT WED JUN 3 2015

WYZ116>118-040200-
SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY-
CENTRAL LARAMIE COUNTY WY-
721 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL
800 PM MDT...

AT 721 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF WARREN AFB...OR 11 MILES WEST OF CHEYENNE...MOVING
NORTH AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...RANCHETTES...NORTH CHEYENNE...FRONTIER PARK...FEDERAL...
WARREN AF BASE AND WARREN AFB.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 9 AND 28.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 345 AND 360.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4103 10491 4105 10514 4141 10515 4137 10464
TIME...MOT...LOC 0121Z 186DEG 22KT 4112 10502

HAMMER
Special weather statement, Jun 3, 7:36 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
736 PM MDT WED JUN 3 2015

WYZ101-040215-
CONVERSE COUNTY LOWER ELEVATIONS WY-
736 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY
UNTIL 815 PM MDT...

AT 736 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF BILL...OR 25 MILES NORTHEAST OF DOUGLAS...MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL
WYOMING.

LAT...LON 4323 10489 4314 10490 4297 10511 4307 10531
      4337 10522
TIME...MOT...LOC 0136Z 216DEG 13KT 4309 10515

HAMMER
Special weather statement, Jun 3, 7:58 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
758 PM MDT WED JUN 3 2015

WYZ101-102-107-108-040245-
EAST PLATTE COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
GOSHEN COUNTY WY-NIOBRARA COUNTY WY-
758 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NIOBRARA...
NORTHWESTERN GOSHEN...SOUTHEASTERN CONVERSE AND NORTHEASTERN PLATTE
COUNTIES UNTIL 845 PM MDT...

AT 758 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF TWO MOON CAMPGROUND...OR 27 MILES SOUTHWEST OF LUSK...
MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RAWHIDE BUTTES...TWO MOON CAMPGROUND...GLENDO RESERVOIR...GUERNSEY
CAMPGROUND AND HARTVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.

LAT...LON 4230 10474 4240 10501 4276 10481 4257 10433
TIME...MOT...LOC 0158Z 204DEG 14KT 4246 10480

HAMMER
Local storm report, Jun 3, 8:58 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
858 PM MDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             8 NE GLENDO RESERVOIR M 42.55N 104.86W
06/03/2015  M2.00 INCH       PLATTE             WY   NWS EMPLOYEE

&&

SML
Special weather statement, Jun 3, 9:07 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
907 PM MDT WED JUN 3 2015

WYZ101-040345-
CONVERSE COUNTY LOWER ELEVATIONS WY-
907 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY
UNTIL 945 PM MDT...

AT 906 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES WEST OF BILL...OR 31 MILES NORTH OF DOUGLAS...MOVING NORTHEAST
AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
EAST CENTRAL WYOMING.

LAT...LON 4307 10555 4320 10572 4350 10562 4329 10504
TIME...MOT...LOC 0306Z 224DEG 15KT 4319 10557

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:48 PM MDTSpecial Weather StatementCYSPlatte27 min
Jun 3, 6:52 PM MDTSpecial Weather StatementCYSConverse23 min
Jun 3, 7:04 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte41 min
Jun 3, 7:14 PM MDTSpecial Weather StatementCYSConverse46 min
Jun 3, 7:21 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 3, 7:36 PM MDTSpecial Weather StatementCYSConverse39 min
Jun 3, 7:41 PM MDTSevere Thunderstorm WarningCYSConverse36 min
Jun 3, 7:58 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 3, 8:03 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte42 min
Jun 3, 8:25 PM MDTSevere Thunderstorm WarningCYSLaramie50 min
Jun 3, 8:43 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte47 min
Jun 3, 9:07 PM MDTSpecial Weather StatementCYSConverse38 min
Jun 3, 10:06 PM MDTSpecial Weather StatementCYSConverse39 min
Jun 3, 10:15 PM MDTFlash Flood WarningCYSConverse, Goshen, Niobrara, Platte4 hr
Jun 3, 10:16 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara, Platte44 min
Jun 3, 10:59 PM MDTSevere Thunderstorm WarningCYSNiobrara46 min
Jun 3, 11:08 PM MDTSpecial Weather StatementCYSConverse52 min
Jun 3, 11:46 PM MDTSevere Thunderstorm WarningCYSNiobrara44 min
Jun 4, 12:05 AM MDTFlash Flood WarningCYSNiobrara3 hr
Jun 4, 12:09 AM MDTSpecial Weather StatementCYSConverse51 min
Jun 4, 12:47 AM MDTSpecial Weather StatementCYSNiobrara43 min
Jun 4, 2:16 AM MDTFlash Flood WarningCYSConverse, Goshen, Niobrara, Platte3 hr
Jun 4, 3:00 AM MDTFlash Flood Warning EmergencyCYSNiobrara6 hr
Jun 4, 5:21 AM MDTAreal Flood WarningCYSConverse, Goshen, Niobrara, Platte6 hr
Jun 4, 8:59 AM MDTFlash Flood Warning EmergencyCYSNiobrara3 hr
Jun 4, 11:17 AM MDTAreal Flood AdvisoryCYSNiobrara4 hr
Jun 4, 11:50 AM MDTFlash Flood WarningCYSNiobrara4 hr
Jun 4, 1:26 PM MDTSpecial Weather StatementCYSNiobrara49 min
Jun 4, 1:37 PM MDTSpecial Weather StatementCYSLaramie38 min
Jun 4, 1:50 PM MDTSevere Thunderstorm WarningCYSLaramie40 min
Jun 4, 2:16 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jun 4, 2:30 PM MDTSevere Thunderstorm WarningCYSLaramie45 min
Jun 4, 2:34 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte41 min
Jun 4, 2:49 PM MDTSpecial Weather StatementCYSPlatte41 min
Jun 4, 3:12 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte48 min
Jun 4, 3:25 PM MDTSpecial Weather StatementCYSLaramie50 min
Jun 4, 3:47 PM MDTSpecial Weather StatementCYSPlatte43 min
Jun 4, 4:00 PM MDTSevere Thunderstorm WarningCYSPlatte30 min
Jun 4, 4:18 PM MDTAreal Flood AdvisoryCYSNiobrara12 hr
Jun 4, 4:18 PM MDTSpecial Weather StatementCYSLaramie42 min
Jun 4, 4:27 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte48 min
Jun 4, 5:17 PM MDTSevere Thunderstorm WarningCYSPlatte43 min
Jun 4, 5:29 PM MDTSpecial Weather StatementCYSConverse31 min
Jun 4, 5:44 PM MDTSevere Thunderstorm WarningCYSConverse46 min
Jun 4, 5:57 PM MDTFlash Flood WarningCYSPlatte3 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.